# SDR CA110822006

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 8,626 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 1666700
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING GEAR RETRACTION AFTER TAKEOFF, THE GEAR IN-TRANSIT LIGHT DID NOT EXTINGUISH AND THE NOSE GEAR WAS VISUALLY VERIFIED AS PARTIALLY IN THE UP POSITION.  THE GEAR WAS EXTENDED NORMALLY IN THE DOWN AND LOCKED POSITION AS INDICATED BY THE GEAR LIGHTS AND THE ACFT LANDED NORMALLY.  THE ACFT WAS BROUGHT INTO THE HANGAR, PLACED ON JACKS AND UPON INVESTIGATION EACH OF THE NOSE GEAR LOCK LINK ASSEMBLIES (2) WERE FOUND BROKEN INTO 2 PIECES. THESE LINKS ATTACH THE HYD ACTUATOR TO THE NOSE GEAR UPPER DRAG LINK ASSY, AND ARE DIFFICULT TO SEE AS THEY ARE LOCATED ON THE UPPER PORTION OF THE DRAG LINK.
